# SDR S04432029

- Difficulty date: July 3, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 24309
- Engine: Pwa PW4056
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: 65B0150423
- Part serial: SHL030
- Condition: Burst
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER LIFT-OFF, GEAR LEVER CAN NOT MOVE TO UP. MSG"GEAR TILT", "GEAR DOOR", AND "GEAR DISAGREE" APPEAR. ATB.  LANDING GEAR SWING TEST FOUND LT BLG TILT ACTUATOR MALFUNCTION AND ONE HOSE ASSY HYD FLUID LEAK.  REPLACE LT BLG TILT ACTUATOR AND HOSE ASSY.   AC ON JACK FOR SWING TEST NORMAL.  PRELIMINARY SHOP REPORTS OF TILT ACT STATE NO FAULT FOUND.  A BURST MARK WAS FOUND ON HOSE NEAR ONE END OF SOCKET.
